PDA

View Full Version : HELLO anyone on anafranil/Clomipramine



Zoe01708
11-05-18, 17:33
Is anyone on anafranil on this site, i have read all the threads but they are old and was wondering if anyone has any recent experience with this medication. I started 4 weeks ago on 10mg then upped to 20mg two weeks ago. Be really great if someone replied..........Nothing negative please, as we are all going through horrible times. Thank you :)

Zoe01708
18-05-18, 14:31
Have been on anafranil starting at 10mg for two weeks, now on 20mg for the last three weeks. I have to go slow because I am sensitive to medication. I have had a couple of days where I felt pretty normal, then I got my period and now feel I have slipped back. I am probably being impatient and need to increase my dosage but is the fact that I have had a few good days mean that my medication is going to work and it's worth increasing? I hope this makes sense.
Thank you for your help :D

Tyke
19-05-18, 04:48
Sounds good to me Zoe, but I don't know enough about Anafranil. I am on Sertraline which is an SSRI type anti-depressant. Having been on this before I know I get good and bad days until the drug builds up more in my body. When it's at full effect (after six weeks or so with me) I feel well most of the time. What does your GP think about your anafranil dose?

Zoe01708
19-05-18, 08:58
Hi, thank you for replying. I have to talk to my psychiatrist this week to say how Iam feeling and any side effects still lingering. We are trying to find the right dosage. So I may go up to 30mg. Do you think having a couple of good days means this medication may work for me? I know it's still early days as I have only been on 20mg for three weeks now and this is a low dose.
I just really want this to work.

nomorepanic
19-05-18, 12:37
Hi

This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

Please also read this post:

http://www.nomorepanic.co.uk/showthread.php?t=213239

Ethansmom
23-05-18, 23:55
Hello Zoe,
just wondering how the med is working for you? My doctor may want to try this one for my terrible anxiety and panic disorder.

Ethansmom
24-05-18, 22:27
Sorry you aren't getting many replies! I wish someone would reply as I am too considering this medication.:unsure:

Ashtray
30-07-18, 17:11
Yes I am on it and have been on and off it for 23 years! To me it's a miracle drug and it's given me a life! It does take time to work though - I would say about 6 months. Any questions about it please feel free to ask!

Ashtray
30-07-18, 17:18
I have been on clomipramine for 23 years, off and on. I had terrible panic disorder and it has done wonders for me - not afraid of anything now! I'm on 100mg and have been for quite a while. I would warn that it does take time to work - it took me about 6 months to a year to feel really well, but in my experience you feel a gradual improvement up to that point.

Zoe01708
31-07-18, 22:38
At last a reply, thank you.

Well itís been a ride but I can say this drug does work for me also.
Once passed the initial startup which is always difficult, then normalcy starts to kick in. Although I still donít like talking about in case I jinx it, guess that is just confidence yet to happen. X

Zoe01708
31-07-18, 22:42
I totally agree with the gradually improvement, I notice a difference around the three week mark when I have increased. Then I realise, actually I don’t feel this or that and can’t remember when the particular symptom stopped.

Have been on this med for 3 months so far

purplepie
25-09-18, 21:17
I am on 20mg and have been for a few years now, went down to 10mg over Summer but felt bad so went back to 20. I too am sensitive to meds but this past couple of weeks, I have been feeling really low and am going to 30mg with maybe another increase depending on how I feel in a few weeks. I have found this to be the one med that has helped me and so I hope it continues to do so. Keep me posted zoe01708 and we can support each other. :hugs:

purplepie
25-09-18, 21:25
I tried 5 other meds - 4 ssri's (which made me ill) and lofepramine (which worked a little) until gp tried me on this 4 years ago. It works for me but everyone is different. It does give me yawning and constipation but on the whole it has kept me stable. Only on a low dose. I have gone very low and agitated this last two weeks though so going up to 30mg and then maybe higher if I need to as I hate feeling anxious and agitated, it makes me light headed panicky and tearful, so oping a higher dose will help and if it does I am happy to take it for life. Hate feeling like this. x

Elen
26-09-18, 08:23
Hi

This is just a courtesy reply to let you know that your thread was merged with another of your threads.

Please when posting on similar topics add it onto your previous post rather than starting a new one.

It is nothing personal it is just to make it easier for people to follow your story and to give you advice as a whole.

Elen

purplepie
27-01-19, 21:42
Has anyone any updates on clomipramine. I have felt really bad for the last 2 months and have been on upped dose of 50mg for the last 3 weeks but with little improvement. Really struggling with what to do - go up, go down? Think that some of what I am going through is delayed grief so unsure what effect an AD will have on this? I am really struggling with morning anxiety which continues until late evening and crying at the drop of a hat.

maria1111
19-03-19, 19:00
Dear Zoe,
Are you member of the Facebook group? I could really use talking to someone on Anafranil.

Thank you SO much in advance 🙏🏻

purplepie
20-03-19, 00:07
Hi Maria1111 I am on clomipramine, just going up to 70mg and trying to get higher as I am going through a bad spell. If I can help you I will. You can private message if you don't want to message on this thread. Either was is fine by me. x

maria1111
20-03-19, 06:30
Dear Purplepie,
Thank you 🙌🏻 6 days ago I was put on 75 Retard/extended release and Iím shaking badly and my anxiety is up. Did you experience this? It scares me.

purplepie
20-03-19, 12:08
Hi Maria1111
Were you put on 75mg straight away? It may have been better to go up slower starting at 25mg but it I suppose that is between you and your Doc. My anxiety has been high in the last 3 months, so it is hard to say if the med is causing it to be any worse or if it just me?? I do tremble in a morning but not all day. I do have flushes and sweats though but again I am unsure if this is me or the med as it is a side effect. 6 days is not a long time at all as you have to give these tablets at least 4-6 weeks at a therapeutic level if not longer. What have you been put on it for maria1111?
Keep posting and we will do it together :hugs: